STRYKER ORTHOPAEDICS-MAHWAH STANDARD INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
7000-5500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
10/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
This pi is for the revision of the patient's hip.Rep reported an intra-op event on (b)(6) 2023.Upon follow-up, rep reported that the case was a "revision of an insignia stem due to the patient falling in the grocery store." additional information as per rep, "fall caused fracture".
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an insignia stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate 12 devices were manufactured and accepted into final stock on april 20, 2022 with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to periprosthetic fracture of the femur following a fall.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.As it was reported that the patient fell, it is likely that this trauma contributed to the reported event.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned to the manufacturer.